# SDR ASOA20140917279

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 19,867 hours, 12,542 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Frames 20-22
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK. CORROSION WAS FOUND ON THE SERVICE DOOR CUTOUT CENTER SILL.  REPAIRED SERVICE DOOR CENTER SILL IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
